# SDR 97ZZZX3676

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1814W
- Make and model: Beech 58
- Aircraft serial: TH267
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9691001061
- Condition: Cracked
- Location: Rt Engine
- Part time: 2,907 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE MOUNT CRACKED AT THE TOP OUTBOARD ISOLATOR ATTACH WELD JOINT.  THIS ENGINE HAD THE MODIFIED BRACKETS INSTALLED PREVIOUSLY WHICH RELIEVES THE AD INSPECTION.
